Skip to content
Home » Buscopan Plus

Buscopan Plus

    Buscopan Plus

    Buscopan Plus (Hyoscine Butylbromide + paracetamol) tablet is spasmolytic + analgesic.

    Package contains: Each package contains 100 film-coated tablets. You can even buy it as a single strip having 10 tablets in each strip.

    Buscopan Plus

    Composition:

    Each film-coated tablet contains:

    Hyoscine Butylbromide BP 10mg

    Paracetamol BP 500mg

    Dosage and administration: Unless otherwise prescribed by the physician.

    Adults: 1-2 tablets 3 times daily swallowed with a little liquid. The total daily dose should not exceed 6 tablets. The Buscopan tablets are not suitable for children.

    Uses: Buscopan Plus is a spasmolytic tablet, it is a type of drug or treatment that is able to relieve spasms of smooth muscle.

    Buscopan is an analgesic (painkiller) tablet, it is used to relieve different types of pain or aches. It relieves cramps and abdominal pain. It also works for diarrhea.

    Contradiction: Allergy to any components of the Buscopan Plus.

    Precautions: 

    Store below 30°C. Protect from sunlight and moisture. Keep out of reach of children. To be sold on the prescription of a registered medical practitioner only. Prescribing information is available on request.

    Buscopan Plus back

    Manufacturer and buy online:

    Buscopan is manufactured by Martin Dow Pvt Ltd. https://www.martindow.com ^(https://medicineslist.com/goto/https://www.martindow.com/)

    You can buy Buscopan online on the links below: https://dvago.pk ^(https://medicineslist.com/goto/https://dvago.pk/products/buscopan_plus_tablets_10x10s)

    Leave a Reply

    Your email address will not be published. Required fields are marked *